# SDR CALA2017082102841

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 71,225 hours, 27,314 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 0012
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR  SLIDE FAILED EMERGENCY LIGHT TESTS. REPLACED THE R2 DOOR SLIDE IAW AMM 25-62-44-400.
